Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have fungal skin infection and has spread to penis. Candid cream not working. Solution?

sir i had fungal skin infection in my inner thigh 1 year ago.a doctor prescribed me to use candid cream. but now it appears again and it is not gone with candid cream.and i think its spread on my penis a small redspot bubbles in there and i feel itch .iam 23 years body weight is body nature is always swelling.please tell me a solution
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have fungal infection over inner side of thigh which has spread to penis.
Please take anti fungal medications like Fluconozole along with topical anti fungal jellu Meconazole twice daily.

Ensure to wash your inner wares in boiling hot water mixed with antiseptic solution like Dettol.
Please clean your genitals and rest of the affected area with warm water.
It should get cured within a week.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor